Functional analysis
On some eigenvalue inequalities for Schatten–von Neumann operators
Comptes Rendus. Mathématique, Volume 356 (2018) no. 5, pp. 517-522.

Michael Gil' recently obtained some bounds for eigenvalues in [J. Funct. Anal. 267 (2014) 3500–3506] and [Commun. Contemp. Math. 18 (2016) 1550022], which improve some classical results related to this aspect. We revisit these results by providing genuinely different arguments (e.g., using Aluthge transform, majorization). New results are derived along our discussions.

Dans les articles [J. Funct. Anal. 267 (2014) 3500–3506] et [Commun. Contemp. Math. 18 (2016) 1550022], Michael Gil' a récemment obtenu des bornes pour les valeurs propres d'opérateurs de Schatten–von Neumann qui améliorent des énoncés classiques dans ce contexte. Nous reprenons ces résultats et en donnons des preuves véritablement différentes (par exemple, en utilisant la transformation d'Aluthge, la majoration). Au fil des arguments, nous obtenons de nouveaux résultats.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2018.04.004
Lin, Minghua 1

1 Department of Mathematics, Shanghai University, Shanghai, 200444, China
@article{CRMATH_2018__356_5_517_0,
     author = {Lin, Minghua},
     title = {On some eigenvalue inequalities for {Schatten{\textendash}von} {Neumann} operators},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {517--522},
     publisher = {Elsevier},
     volume = {356},
     number = {5},
     year = {2018},
     doi = {10.1016/j.crma.2018.04.004},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2018.04.004/}
}
TY  - JOUR
AU  - Lin, Minghua
TI  - On some eigenvalue inequalities for Schatten–von Neumann operators
JO  - Comptes Rendus. Mathématique
PY  - 2018
SP  - 517
EP  - 522
VL  - 356
IS  - 5
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2018.04.004/
DO  - 10.1016/j.crma.2018.04.004
LA  - en
ID  - CRMATH_2018__356_5_517_0
ER  - 
%0 Journal Article
%A Lin, Minghua
%T On some eigenvalue inequalities for Schatten–von Neumann operators
%J Comptes Rendus. Mathématique
%D 2018
%P 517-522
%V 356
%N 5
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2018.04.004/
%R 10.1016/j.crma.2018.04.004
%G en
%F CRMATH_2018__356_5_517_0
Lin, Minghua. On some eigenvalue inequalities for Schatten–von Neumann operators. Comptes Rendus. Mathématique, Volume 356 (2018) no. 5, pp. 517-522. doi : 10.1016/j.crma.2018.04.004. http://www.numdam.org/articles/10.1016/j.crma.2018.04.004/

[1] Aluthge, A. On p-hyponormal operators for 0<p<1, Integral Equ. Oper. Theory, Volume 13 (1990), pp. 307-315

[2] Horn, A. On the singular values of a product of completely continuous operators, Proc. Natl. Acad. Sci. USA, Volume 36 (1950), pp. 374-375

[3] Gil', M. Operator Functions and Localization of Spectra, Lecture Notes in Mathematics, vol. 1830, Springer-Verlag, Berlin, 2003

[4] Gil', M. Bounds for eigenvalues of Schatten–von Neumann operators via self-commutators, J. Funct. Anal., Volume 267 (2014), pp. 3500-3506

[5] Gil', M. Inequalities for eigenvalues of compact operators in a Hilbert space, Commun. Contemp. Math., Volume 18 (2016) (5 p.)

[6] Gohberg, I.C.; Krein, M.G. Introduction to the Theory of Linear Nonselfadjoint Operators, Transl. Math. Monogr., vol. 18, American Mathematical Society, Providence, RI, USA, 1969

[7] Huang, H.; Tam, T.-Y. On the convergence of Aluthge sequence, Oper. Matrices, Volume 1 (2007), pp. 121-142

[8] Kress, R.; de Vries, H.L.; Wegmann, R. On nonnormal matrices, Linear Algebra Appl., Volume 8 (1974), pp. 109-120

[9] Roventa, I. A note on Schur-concave functions, J. Inequal. Appl. (2012)

[10] Simon, B. Trace Ideals and Their Applications, American Mathematical Society, Providence, RI, USA, 2005

[11] Weyl, H. Inequalities between the two kinds of eigenvalues of a linear transformation, Proc. Natl. Acad. Sci. USA, Volume 35 (1949), pp. 408-411

[12] Zhan, X. Matrix Theory, Graduate Studies in Mathematics, vol. 147, American Mathematical Society, Providence, RI, USA, 2013

Cited by Sources: